# SDR 2008UALA03092

- Difficulty date: May 29, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 24,178 hours, 10,115 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Reads Low
- Location: Door 1r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R DOOR PRESSURE AT 500.  SERVICED DOOR 1R ASSIST BOTTLE TO 1750 PSI.  NO LEAKS WERE NOTED AT TIME OF SERVICE.
